Exact controllability of nonlocal stochastic neutral impulsive differential equations

  • R Nirmalkumar Sri Ramakrishna Mission Vidyalaya College of Arts and Science,
  • R. Murugesu

Abstract

This paper deals with exact controllability for stochastic neutral impulsive differential equations in Hilbert space. By using Sadovskii fixed point theorem and M\"onch fixed point theorem, exact controllability results are obtained without assuming the compactness and Lipschitz conditions for nonlocal functions. An application is provided to illustrate the main results.

Published
Aug 26, 2018
How to Cite
NIRMALKUMAR, R; MURUGESU, R.. Exact controllability of nonlocal stochastic neutral impulsive differential equations. Nonlinear Studies, [S.l.], v. 25, n. 3, p. 591-607, aug. 2018. ISSN 2153-4373. Available at: <http://nonlinearstudies.com/index.php/nonlinear/article/view/1661>. Date accessed: 22 sep. 2018.